On properties of <i>n</i>-totally projective abelian <i>p </i>-groups

  • P. V. Danchev
  • P. Keef Whitman College, USA

Abstract

We prove some properties of $n$-totally projective abelian $p$-groups. Under some additional conditions for the group structure, we obtain an equivalence between the notions of $n$-total projectivity and strong $n$-total projectivity. We also show that $n$-totally projective $A$-groups are isomorphic if they have isometric $p^n$-socles.
Published
25.06.2012
How to Cite
DanchevP. V., and KeefP. “On Properties of <i>n</i>-Totally Projective Abelian <i>p </I&gt;-Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 766-71, http://umj.imath.kiev.ua/index.php/umj/article/view/2615.
Section
Research articles